# SDR SWIA201333415

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 17,217 hours, 10,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B BRAKE APPEARS TO BE DRAGGING.  BRAKE TEMP ESCALATED TO 9 WITH MINIMUM USE OF THE LEFT BRAKE.  OTHER BRAKE TEMPS WERE NORMAL.  (FLT 4469)  BLEED NR 1 MLG BRAKE IAW AMM.
